| Model Number |
FASTPASS SCORPION, SL-MF |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 12-feb-2026, a sales representative reported via (b)(4) that the ar-13999mf fastpass scorpion will not fully close.This issue was discovered during a case with no patient harm.